# SDR RAIA980517

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Position
- Location: Aft Cargo
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7107 - STL - MAIN BAGGAGE DOOR CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CYCLED DOOR HANDLE FULLY CLOSED, DOOR CAPTION EXTINGUISHED NORMALLY.  (M)
